See all my preprints on arXiv here. Here is my google scholar page..

Published/Accepted Papers

  1. Topological entropy of pseudo-Anosov maps from a typical Thurston construction (with I. Choi, D. M. Kim), to appear in Int. Math. Res. Not. [arXiv], (accepted on 2021.5.25).

  2. On Translation Lengths of Anosov Maps on Curve Graph of Torus (with C. Kim, S. Kwak, H. Shin), Geom. Dedicata (2021), 214, pp. 399–426. [arXiv], [Journal Link], (accepted on 2021.4.1, online published on 2020.4.8, published on 2021.9.7).

  3. An upper bound on the asymptotic translation lengths on the curve graph and fibered faces (with H. Shin, C. Wu), Indiana Univ. Math. J. (2021), 70 No. 4, pp. 1625–1637. [arXiv], [Journal Link] (accepted on 2020.6.3, published on 2021.9.1).

  4. Laminar groups and 3-manifolds (with K. Kim), Ohshika, Ken’ichi, and Athanase Papadopoulos, eds. In the Tradition of Thurston: Geometry and Topology. Springer Nature, 2020. [arXiv], [Book Link]

  5. Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph (with H. Shin), Int. Math. Res. Not. IMRN (2020), Volume 2020, Issue 24, pp. 9974–9987. [arXiv], [Journal Link] (accepted on 2018.10.27, online published on 2018.12.4, published on 2020.12.19).

  6. Degree-d-invariant laminations (with William P. Thurston, Yan Gao, John H. Hubbard, Tan Lei, Kathryn A. Lindsey, Dylan P. Thurston), What's Next?: The Mathematical Legacy of William P. Thurston (AMS-205) (2020): 259. [arXiv], [Book Link] (accepted on 2019.05, published on 2020.7.7).

  7. Limits of canonical forms on towers of Riemann surfaces (with F. Shokrieh, C. Wu), J. Reine Angew. Math (Crelle's journal) (2020), Volume 2020, Issue 764, Pages 287–304. [arXiv], [Journal Link] (accepted on 2019.3.28, online published on 2019.5.7, published on 2020.7.1).

  8. Subgroup growth of right-angled Artin and Coxeter groups (with B. Petri, J. Raimbault), J. Lond. Math. Soc. (2020) Vol 101, Issue 2, pp. 556-588. [arXiv], [Journal Link] (accepted on 2019.8.13, online published on 2019.9.2, published on 2020.4.).

  9. An algorithm to compute Teichmueller polynomial from matrices (with C. Wu, K. Kim, T. Jo), Geom. Dedicata. (2020) Vol 204, pp. 175–189. [arXiv], [Journal Link] (accepted on 2019.4.13, online published on 2019.4.26, published on 2020.2).

  10. The smallest positive eigenvalue of fibered hyperbolic 3-manifolds (with I. Gekhtman, U. Hamenstädt), Proc. Lond. Math. Soc. (2020), Volume 120, Issue 5, pp. 704-741. [arXiv], [Journal Link] (accepted on 2019.5.13, online published on 2019.9.19, published on 2020.5).

  11. Subgroup growth of virtually cyclic right-angled Coxeter groups and their free products (with B. Petri, J. Raimbault), Combinatorica (2019), 39 (4), pp. 779–811. [arXiv], [Journal Link] (accepted on 2018.12.18, online published on 2019.7.12, published on 2019.8).

  12. Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes (with K. Kim, C. S. Jang, J. Roh, E. Eskin, B. Han), Genome Biology, volume 20, Article number: 175 (2019) [Journal Link] (accepted on 2019.8.16, published on 2019.8.27).

  13. Unsmoothable group actions on compact one-manifolds (with S. Kim and T. Koberda), J. Eur. Math. Soc. (2019), Volume 21, Issue 8, pp. 2333-2353. [arXiv], [Journal Link] (accepted on 2016.06.10, online published on 2019.4.15, published on 2019.7.16)

  14. Is a typical bi-Perron number a pseudo-Anosov dilatation? (with A. Rafiqi, C. Wu), Ergod. Theory Dyn. Syst. (2019), Volume 39, Issue 7, pp. 1745-1750. [arXiv], [Journal Link] (online published on 2017.11.28, published on 2019. 6. 5)

  15. On Laminar groups, Tits alternative, Convergence group actions on $S^2$ (with J. Alonso, E. Samperton), J. Group Theory (2019), Volume 22, Issue 3, pp. 359-381. [arXiv], [Journal Link] (accepted on 2019.1.16, online published on 2019.3.21, published on 2019.5.1).

  16. Exponential torsion growth for random 3-manifolds (With D. Bauer, I. Gekhtman, U. Hamenstädt, S. Hensel, T. Kastenholz, M. Pedron, B. Petri, D. Valenzuela), Int. Math. Res. Not. IMRN. Volume 2018, Issue 21, pp. 6497–6534. [arXiv] [Journal Link] (online published on 2017.04.27, published on 2018.11.5)

  17. Space of Invariant Circular Orders of Groups (with E. Samperton), Groups Geom. Dyn. (2018), Volume 12, Issue 2, 2018, pp. 721–76 [arXiv], [Journal Link] (accepted on 2016.7.10, published: 2018.6.4).

  18. Right-angled Artin Subgroups of the $C^{\infty}$ diffeomorphism group of the real line (with S. Kim and T. Koberda), Israel J. Math. (2016), Volume 213, Issue 1, pp. 175–182. [arXiv] [Journal Link] (online published on 2016.04.15, published on 2016.06)

  19. Constructing pseudo-Anosov maps with given dilatations (with A. Rafiqi and C. Wu), Geom. Dedicata (2016), Volume 180, Issue 1, pp. 39–48 [arXiv] [Journal Link] (online published on 2015.7.01, published on 2016.2)

  20. The Space of Geometric Limits of Abelian Subgroups of PSL(2,C) (with L. Clavier), Hiroshima Math. J. (2016), Volume 46, Number 1, 1-36. [arXiv] [Journal Link] (published on 2016.3)

  21. Fuchsian Groups, Circularly Ordered Groups, and Dense Invariant Laminations on the Circle, Geom. Topol. 19-4 (2015), 2081-2115. [arXiv] [Journal Link] (accepted on 2014.9.16, published on 2015.7.29)

  22. The Space of Geometric Limits of One-generator Closed Subgroups of PSL(2, R) (with L. Clavier), Algebr. Geom. Topol., Vol 13, Issue 1 (2013), pp. 549-576. [arXiv] [Journal Link] (accepted on 2012.10.4, published on 2013.3.10)

Preprints (draft is available either on arXiv or via a link below)

  1. Foliations from left orders (with Sebastian Hensel, Chenxi Wu), arXiv:2108.09694.

  2. Minimal asymptotic translation lengths on curve complexes and homology of mapping tori (with Dongryul M. Kim, Chenxi Wu), arXiv:2107.09018.

  3. Characterization of Fuchsian groups in terms of invariant laminations (with K. Kim), preprint.

  4. On the finiteness property of hyperbolic simplicial actions: the right-angled Artin groups and their extension graphs (with D. Seo, H. Shin), arXiv:2103.13983.

  5. Linear growth of translation lengths of random isometries on Gromov hyperbolic spaces and Teichmüller spaces (with I. Choi, D. M. Kim), arXiv:2103.13616.

  6. Simple length spectra as moduli for hyperbolic surfaces and rigidity of length identities (with I. Choi, D. M. Kim), arXiv:2012.05652.

  7. On the asymptotic translation lengths on the sphere complexes and the generalized fibered cone (with D.M. Kim, C. Wu), arXiv:2011.08034.

  8. Topological and dynamical properties of Torelli groups of partitioned surfaces (with H. Shin, P. Tranchida), arXiv:2009.13122.

  9. On the surjectivity of the symplectic representation of the mapping class group (with I. Choi, D. M. Kim), arXiv:2008.10142.

  10. Asymptotic translation lengths and normal generations of pseudo-Anosov monodromies for fibered 3-manifolds (with E. Kin, H. Shin, C. Wu), arXiv:1909.00974.

PhD Thesis

Other writings

  • Introduction to Chabauty topology and Pictures of the Chabauty space of C^* (with L. Clavier), arXiv:1209.0221.

  • Two articles in the book Encyclopedia of Mathematics and Society: Geometry in Society (pp. 427-433), and Measurements, Volume (pp. 651-653), Salem Press (2011).

  • One chapter in the book Handbook of the Mathematics of the Arts and Sciences: Almost all surfaces are made out of hexagons, Springer (2020).